Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC HEARTSTART; PADS
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
PHILIPS NORTH AMERICA LLC HEARTSTART; PADS
Model Number
M3713A
Medical Device Problem Code
Peeled/Delaminated (1454)
Health Effect - Clinical Code
Cardiac Arrest (1762)
Date of Event
08/22/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It has been reported that the pads stuck to the liner when attempting to be used for a patient use event.The user was able to replace the pads with a spare set.There are no known consequences or health impact to the patient.
New Search
Submit an Adverse Event Report
Brand Name
HEARTSTART
Common Device Name
PADS
Manufacturer
(Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer
(Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
dana tackett
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key
15620801
Report Number
3030677-2022-04652
Device Sequence Number
6498755
Product Code
MKJ
UDI-Device Identifier
00884838002845
UDI-Public
00884838002845
Combination Product (Y/N)
N
Initial Reporter Country
JA
PMA/510(K) Number
P160029
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Foreign,Consumer
Initial Reporter Occupation
Other
Type of Report
Initial
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
M3713A
Device Catalogue Number
M3713A
Device Lot Number
030322-04
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
10/04/2022
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
10/07/2022
Initial Report FDA Received Date
10/18/2022
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Unknown